# SDR SWAA2021042930194

- Difficulty date: October 21, 2020
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 55,315 hours, 36,725 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW #1 ; 2; 3 & 4 SLATS TE LWR SURFACE SHOWS EVIDENCE OF CHAFING WITH VISIBLE BARE METAL IN ISOLATED AREAS. PREPARED; TREATED APPLIED PRIMER AND PAINT TELFON AT LW #1;2;3; AND 4 SLAT TE LOWER SYRFACE IN AREAS REF B737 SRM 5120010G0; AMM 512172370804; AMM 51281370802.
